Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Imbalance

Okay, it's possible that one of your medications is causing or contributing to your imbalance. Alcohol and over-the-counter medicines can affect balance also, either alone or when interacting with your other medicines. Talk to your doctor about the possibility that one or more of your medicines could be causing imbalance. He or she may suggest you switch to something else or stop the medicine to see if you improve. But don't make any changes without checking with your doctor first.

Would you like to quit now or learn about other possible reasons for your imbalance?

I'd like to continue with this guide.

I'd like to quit now.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide